Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 58, NWS Philadelphia/Mount Holly

September 3, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Sep 3, 2010, 9:30 PM EDT. It took effect at Sep 4, 2010, 3:56 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2010, 9:30 PM EDT (01:30 UTC)
In effect from
Sep 4, 2010, 3:56 AM EDT
Expired
Sep 4, 2010, 8:00 PM EDT
In force
16 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WHUS71 KPHI 040130
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 PM EDT FRI SEP 3 2010

ANZ430-431-041000-
/O.CAN.KPHI.SC.Y.0057.000000T0000Z-100904T2200Z/
/O.NEW.KPHI.SC.Y.0058.100904T1200Z-100904T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
930 PM EDT FRI SEP 3 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A SMALL CRAFT ADVISORY.
IT IS IN EFFECT FROM 800 AM UNTIL 600 PM SATURDAY.

A STRONG COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE OVERNIGHT.
ON SATURDAY, WEST WINDS ARE FORECAST TO INCREASE TO 15 TO 20 KNOTS
WITH FREQUENT GUSTS AROUND 25 KNOTS. AS A RESULT, A SMALL CRAFT
ADVISORY IS IN EFFECT FOR SATURDAY.

THE WIND IS EXPECTED TO DIMINISH ON SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

ANZ450>455-041000-
/O.CON.KPHI.SC.Y.0057.000000T0000Z-100904T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
930 PM EDT FRI SEP 3 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 600 PM SATURDAY.

EVEN THOUGH EARL WILL CONTINUE TO MOVE AWAY FROM THE COASTAL
WATERS OF DELAWARE AND NEW JERSEY OVERNIGHT, SEAS WILL REMAIN
ROUGH. WAVES OF 5 TO 8 FEET ARE FORECAST TO SUBSIDE SLOWLY TO 4 TO
6 FEET BY DAYBREAK.

MEANWHILE, A STRONG COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE
OVERNIGHT. ON SATURDAY, WEST WINDS ARE FORECAST TO INCREASE TO 15
TO 20 KNOTS WITH FREQUENT GUSTS AROUND 25 KNOTS. AS A RESULT, A
SMALL CRAFT ADVISORY IS IN EFFECT FOR SATURDAY.

THE WIND IS EXPECTED TO DIMINISH ON SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
4 follow-up statements
502 
WHUS71 KPHI 040756
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 AM EDT SAT SEP 4 2010

ANZ450>455-042000-
/O.EXT.KPHI.SC.Y.0057.000000T0000Z-100905T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
356 AM EDT SAT SEP 4 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

TROPICAL STORM EARL WILL CONTINUE TO MOVE TOWARD THE CANADIAN
MARITIMES. HOWEVER, IN ITS WAKE, SEAS WILL REMAIN ROUGH. SEAS OF 4
TO 6 FEET ARE ANTICIPATED TODAY.

ADDITIONALLY, THE PRESSURE GRADIENT WILL TIGHTEN BEHIND THE
PASSAGE OF A COLD FRONT AND AS HIGH PRESSURE BUILDS IN BEHIND THE
DEPARTING EARL. WEST TO NORTHWEST WINDS ARE FORECAST TO INCREASE
TO 15 TO 20 KNOTS WITH GUSTS AS HIGH AS 30 KNOTS. AS A RESULT... A
SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THE EVENING.

THE WIND IS EXPECTED TO DIMINISH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

ANZ430-431-042000-
/O.EXT.KPHI.SC.Y.0058.100904T0756Z-100905T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
356 AM EDT SAT SEP 4 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

WEST TO NORTHWEST WINDS IN THE 15 TO 20 KNOT RANGE WITH GUSTS TO
25 KNOTS ARE EXPECTED, BEHIND THE PASSAGE OF A COLD FRONT .AS A
RESULT, A SMALL CRAFT ADVISORY IS IN EFFECT TODAY.

THE WIND IS EXPECTED TO DIMINISH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
931 
WHUS71 KPHI 041452
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 AM EDT SAT SEP 4 2010

ANZ450>455-042030-
/O.CON.KPHI.SC.Y.0057.000000T0000Z-100905T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1052 AM EDT SAT SEP 4 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

A TIGHTENED PRESSURE GRADIENT BETWEEN EXITING TROPICAL STORM EARL
AND INCOMING HIGH PRESSURE WILL PRODUCE A WESTERLY WIND OF 15 TO
20 KNOTS WITH GUSTS UP TO 30 KNOTS. SEAS WILL AVERAGE 3 TO 5 FEET.
THE WINDS AND SEAS ARE EXPECTED TO SUBSIDE SOME THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

ANZ430-431-042030-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-100905T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1052 AM EDT SAT SEP 4 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS
ARE EXPECTED TODAY, THEN DIMINISH DURING THE EVENING HOURS. THE
SEAS WILL AVERAGE 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

GORSE
157 
WHUS71 KPHI 041927
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT SAT SEP 4 2010

ANZ450-451-050000-
/O.EXT.KPHI.SC.Y.0057.000000T0000Z-100905T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
327 PM EDT SAT SEP 4 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

A WESTERLY WIND OF 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS IS
EXPECTED THROUGH THIS EVENING, THEN DIMINISH SOME. SEAS WILL
AVERAGE 4 TO 5 FEET, THEN SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

ANZ452>455-050000-
/O.CON.KPHI.SC.Y.0057.000000T0000Z-100905T0000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
327 PM EDT SAT SEP 4 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

A WESTERLY WIND OF 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS
WILL CONTINUE THROUGH AT LEAST EARLY THIS EVENING BEFORE SUBSIDING
SOME. SEAS WILL AVERAGE 4 TO 5 FEET, THEN SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

ANZ430-431-050000-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-100905T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
327 PM EDT SAT SEP 4 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

A WESTERLY WIND OF 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS
WILL OCCUR THROUGH AT LEAST EARLY THIS EVENING, THEN SUBSIDE SOME.
THE SEAS WILL AVERAGE 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

GORSE
483 
WHUS71 KPHI 050000
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT SAT SEP 4 2010

ANZ452>455-050100-
/O.CAN.KPHI.SC.Y.0057.000000T0000Z-100905T0000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
800 PM EDT SAT SEP 4 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAD DROPPED BELOW SMALL CRAFT CRITERIA EARLY THIS
EVENING.

$$

ANZ430-431-050100-
/O.CAN.KPHI.SC.Y.0058.000000T0000Z-100905T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
800 PM EDT SAT SEP 4 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAD DROPPED BELOW SMALL CRAFT CRITERIA EARLY THIS EVENING.

$$

ANZ450-451-050400-
/O.CON.KPHI.SC.Y.0057.000000T0000Z-100905T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
800 PM EDT SAT SEP 4 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

A WEST WIND OF 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS IS
EXPECTED UNTIL AROUND MIDNIGHT...THEN DIMINISH SOMEWHAT OVERNIGHT.
SEAS WILL AVERAGE 4 OR 5 FEET...THEN SUBSIDE TO 3 OR 4 FEET
OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 8:00 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Sep 3, 8:00 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT FRI SEP 3 2010

.SYNOPSIS...
HURRICANE EARL WILL CONTINUE TO MOVE NORTHEASTWARD AND AWAY FROM
OUR REGION TONIGHT AS A COLD FRONT CROSSES OUR AREA OVERNIGHT.
HIGH PRESSURE WILL BUILD INTO OUR AREA SATURDAY, PERSIST SUNDAY,
AND MOVE OFFSHORE MONDAY. ANOTHER COLD FRONT WILL APPROACH FROM
THE WEST WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
PRECIPITATION HAS BEEN DROPPED FROM THE GRIDS AS FORCING OVER OUR
EASTERN AREAS DUE TO THE DEFORMATION ZONE AXIS HAS MOVED EASTWARD.
HIGH CLOUDS WILL CONTINUE ESPECIALLY OVER EASTERN AREAS EARLY
TONIGHT THOUGH...AS A WEAK COLD FRONT APPROACHES FROM THE WEST
AND PASSES THROUGH OVERNIGHT. PRECIPITATION FROM THIS HAS
DIMINISHED OVER CENTRAL PENNSYLVANIA...AND SHOULD FURTHER DECREASE
AS IT MOVES INTO THE SUBSIDENCE ON THE WEST SIDE OF EARL AND AS
DIURNAL EFFECTS FURTHER DECREASE.

WINDS ARE EXPECTED TO COME AROUND TO THE NORTHWEST AND INCREASE
SLIGHTLY TOWARD MORNING IN THE WAKE OF THE FRONT.

CLOUD COVER IS EXPECTED TO TREND DOWNWARD LATE TONIGHT, ESPECIALLY
AFTER THE FRONT MOVES THROUGH.

DEWPOINTS WILL DROP BEHIND THE FRONT, WITH LOWS FALLING INTO THE
LOWER AND MID 60S ACROSS THE REGION LATE, EXCEPT A BIT HIGHER IN
AND AROUND PHILADELPHIA. LOWS ARE FORECAST TO FALL INTO THE MID
AND UPPER 50S ACROSS OUR NORTHERN ZONES.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
HIGH PRESSURE WILL BUILD IN AND KEEP US HIGH AND DRY FOR THE
ENTIRETY OF THE HOLIDAY WEEKEND.

GUSTY NORTHWEST WINDS WILL USHER IN SOME MUCH COOLER AND DRIER
AIR. HIGHS ON SATURDAY WILL STRUGGLE TO MAKE IT INTO THE 80S, WITH
MOST LOCALES STAYING IN THE MID TO UPPER 70S. HIGHS ON SUNDAY LOOK
TO BE EVEN COOLER AND WILL STRUGGLE TO REACH THE 80 DEGREE MARK,
ALTHOUGH WINDS DO NOT APPEAR TO BE AS GUSTY AS SATURDAY. LOWS ARE
EXPECTED TO DROP INTO THE UPPER 40S TO MID 50S FOR BOTH SATURDAY
NIGHT AND SUNDAY NIGHT. BY MONDAY THE AIR MASS LOOKS TO MODIFY A
BIT AND WE SHOULD START TO WARM UP AGAIN AND REACH INTO THE LOWER
80S ONCE AGAIN.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE UPPER PATTERN SHOULD REMAIN PROGRESSIVE THROUGH THE PERIOD.
AN UPPER LEVEL RIDGE IS EXPECTED TO BUILD OVER OUR REGION FROM THE
WEST ON TUESDAY. AN UPPER LEVEL TROUGH IS ANTICIPATED TO FOLLOW AND
IT SHOULD PASS OVER THE NORTHEASTERN STATES ON WEDNESDAY AND
THURSDAY. ANOTHER UPPER LEVEL RIDGE IS FORECAST TO BEGIN BUILDING
TOWARD OUR REGION FROM THE WEST ON FRIDAY.

AT THE SURFACE, HIGH PRESSURE SHOULD CONTINUE TO INFLUENCE EASTERN
PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND FROM
MONDAY NIGHT INTO WEDNESDAY. A COLD FRONT FROM THE NORTHWEST IS
FORECAST TO PASS THROUGH OUR REGION FROM WEDNESDAY NIGHT INTO EARLY
THURSDAY. THE BOUNDARY SHOULD HAVE LITTLE MOISTURE ASSOCIATED WITH
IT. AS A RESULT, WE HAVE CARRIED LITTLE MENTION OF PRECIPITATION.

THE AIR MASS IS EXPECTED TO WARM EFFICIENTLY FOR TUESDAY AND
WEDNESDAY. DAYTIME MAXIMUM TEMPERATURES SHOULD RISE NEAR 90 DEGREES
BOTH DAYS, EXCEPT IN THE HIGHER ELEVATIONS AND AT LOCATIONS NEAR THE
COAST. THE PASSAGE OF THE COLD FRONT EARLY ON THURSDAY SHOULD CAUSE
MAXIMUM TEMPERATURES TO DROP BACK AROUND 80 DEGREES FOR THURSDAY AND
FRIDAY.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AS EARL CONTINUES TO MOVE AWAY FROM OUR REGION, VFR CONDITIONS ARE
FORECAST THROUGH THE TAF PERIOD. SOME MID AND HIGH LEVEL CLOUDS
ARE ANTICIPATED OVERNIGHT, WITH FEW TO SCATTERED CUMULUS EXPECTED
FOR SATURDAY.

THE MAIN IMPACT ON AVIATION DURING THE PERIOD WILL BE THE WIND.
FOR OVERNIGHT, THE WIND SHOULD BACK FROM THE NORTHWEST TO THE WEST
AND IT MAY INCREASE A BIT IN SPEED AROUND 0400Z OR 0500Z AS A COLD
FRONT FROM THE WEST PASSES THROUGH OUR REGION. DURING THE DAYLIGHT
HOURS ON SATURDAY, A STIFF WEST WIND WILL DEVELOP. SUSTAINED WIND
SPEEDS SHOULD BE IN THE TEENS WITH GUSTS WELL INTO THE 20S,
PERHAPS NEAR 30 KNOTS AT TIMES. THE WIND IS FORECAST TO DIMINISH
ON SATURDAY EVENING.

OUTLOOK...
HIGH PRESSURE AND MAINLY VFR CONDITIONS ARE ANTICIPATED FOR THE
PERIOD FROM SATURDAY NIGHT THROUGH WEDNESDAY.

&&

.MARINE...
HURRICANE EARL IS TRACKING EAST OF THE WATERS AS WE SPEAK. THE
TROPICAL STORM WARNINGS HAVE BEEN CANCELLED AND A SMALL CRAFT
ADVISORY HAS BEEN ISSUED IN ITS PLACE THROUGH SATURDAY DAY. ITS NOW
IN EFFECT FOR OUR ENTIRE MARINE AREA. THERE SHOULD BE A LULL IN
THE WINDS LATER TONIGHT, BUT THE GAP DID NOT APPEAR LARGE ENOUGH
TO SEGMENT THE ADVISORY. ROUGH DOUBLE DIGIT SEAS (ON THE OCEAN)
WILL SUBSIDE TONIGHT.

THE GRADIENT NORTHWEST FLOW AROUND EARL AND AN APPROACHING HIGH
PRESSURE SYSTEM SHOULD KEEP SMALL CRAFT CONDITIONS POSSIBLE INTO
SATURDAY DAY, ESPECIALLY WITH GREATER CONFIDENCE ON THE OCEAN
SIDE. AS THE HIGH MOVES CLOSER, BOTH WINDS AND SEAS SHOULD
DIMINISH AND REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. ON
TUESDAY AND WEDNESDAY A RETURN FLOW SOUTHERLY FLOW SHOULD START,
BUT GUIDANCE NORMALLY IS TOO BULLISH WITH THE WINDS AND
SUBSEQUENTLY THE SEAS, SO THEY HAVE BEEN KEPT BELOW SCA CRITERIA.

&&

.FIRE WEATHER...
WINDS WILL BECOME QUITE GUSTY IN THE NORTHWEST FLOW ON SATURDAY
WITH HUMIDITIES DROPPING DOWN NEAR 30 PERCENT. THIS COMBINED WITH
THE DRY CONDITIONS OF LATE ACROSS MUCH OF THE REGION WILL BRING AN
INCREASED FIRE RISK FOR SATURDAY. NO HEADLINES WILL BE RAISED WITH
THIS PACKAGE BUT WILL HIGHLIGHT DANGER IN THE HWO.

&&

.RIP CURRENTS...
THERE IS A HIGH RISK OF RIP CURRENTS THROUGH TONIGHT. CONDITIONS
WILL IMPROVE AS THE WEEKEND CONTINUES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...MEOLA
NEAR TERM... / MEOLA
SHORT TERM...MEOLA
LONG TERM...IOVINO
AVIATION...IOVINO
MARINE...GIGI
FIRE WEATHER...MEOLA
RIP CURRENTS...GIGI
Hazardous weather outlook, Sep 3, 5:06 PM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT FRI SEP 3 2010

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-042115-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
506 PM EDT FRI SEP 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DRY CONDITIONS COMBINED WITH GUSTY WESTERLY WINDS AND LOW RELATIVE
HUMIDITIES WILL INCREASE THE FIRE DANGER RISK FOR SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-042115-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
506 PM EDT FRI SEP 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

RIP CURRENT RISKS WILL REMAIN HIGH AS HURRICANE EARL PASSES BY THE
MID-ATLANTIC COAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DRY CONDITIONS COMBINED WITH GUSTY WESTERLY WINDS AND LOW
RELATIVE HUMIDITIES WILL INCREASE THE FIRE DANGER RISK FOR
SATURDAY.

RIP CURRENT RISKS MIGHT BE MODERATE FOR SATURDAY AS WE CONTINUE TO
FEEL EFFECTS FROM HURRICANE EARL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-042115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
506 PM EDT FRI SEP 3 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 4:19 AM EDTRed Flag WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more13 hr
Sep 4, 9:36 AM EDTCoastal Flood StatementPHIAtlantic, Cape May, Monmouth, Ocean10 hr

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.